If you are looking for relief from blocked sinuses, catarrh, a stuffy nose or need to relieve sinus pressure, try these decongestant tablets from Sudafed since they work to unclog your sinuses and ensure you breathe more easily.
These tablets contain a decongestant called pseudoephedrine hydrochloride which relieves nasal and sinus congestion and the effective non-drowsy formula means you can take this medication before operating heavy machinery with no ill effects.
Adults and children aged 12 years and over:
Take 1 tablet with a glass of water every 4-6 hours.
Do not exceed the maximum daily dose of 4 tablets in 24 hours.
Not everyone will experience side effects when they take medication, however if you do they can include:
Irritability, anxiety, restlessness, excitability, insomnia, hallucinations, paranoid delusions, skin rash, nausea, vomiting, headache.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
- Do not give to children under 12 years old.
- Avoid taking these tablets for more than 7 days.
- Keep out of reach and sight of children.
- Avoid taking more than the recommended dosage.
- Consult your doctor before taking these capsules if you have overactive thyroid gland, or diabetes mellitus, or elevated blood pressure or heart disease, or if you are using other medication.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
The active ingredients contained in this medicine is/are:
Pseudoephedine Hydrochloride 60mg.
The medicine also contains the following inactive ingredients to make up the complete product:
Lactose, Microcrystalline Cellulose, Maize Starch, Silica, Magnesium Stearate, Hypromellose, Polyethylene Glycol, Talc and Red Iron Oxide (E172).